• DocumentCode
    3084727
  • Title

    Time variant nonquadratic optimal regulators

  • Author

    Yuncheng You

  • Author_Institution
    University of Minnesota, Minneapolis, Minnesota
  • Volume
    26
  • fYear
    1987
  • fDate
    9-11 Dec. 1987
  • Firstpage
    736
  • Lastpage
    741
  • Abstract
    This paper, on the assumptions of convexity, proves that there exists closed-loop optimal control of time variant nonquadratic optimal regulator problems. The closed-loop solution is given by a nonlinear feedback u(t) = - R-1(t)B* (t)P(t,x(t)) in which P(t,x) is a normal solution of a quasi-Riccati equation. It is also proved that the nonlinear feedback operator P(t,x) can be explicitly expressed by solutions of the associated nonlinear algebraic equation and nonlinear integral equations for three cases corresponding to the nonquadratic cost functional of Mayer type, Lagrange type and Bolza type respectively.
  • Keywords
    Equations; Regulators;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Decision and Control, 1987. 26th IEEE Conference on
  • Conference_Location
    Los Angeles, California, USA
  • Type

    conf

  • DOI
    10.1109/CDC.1987.272487
  • Filename
    4049364